# SDR AALA202308174103

- Difficulty date: August 13, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N425AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10184
- Aircraft time: 10,393 hours, 2,773 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY ENTRY DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE ADJUSTED 4R LAVATORY BI-FOLD DOOR PER CMM 25-43-21. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
